MAUDE Adverse Event Report: BIOMET 3I TITANIUM HEXED UNISCREW; DENTAL SCREW

BIOMET 3I TITANIUM HEXED UNISCREW; DENTAL SCREW
Catalog Number UNIHT
Medical Device Problem Codes Mechanical Problem (1384); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
Doctor reported that the received screw was not working correct and loosened.The process was not completed with another instrument.No impact on the patient was reported.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report b5: describe event or problem g3: date received by manufacturer g6: type of report h1: type of reportable event h2: follow up type h3: device evaluated by manufacturer h6: adverse event problem h10: additional narrative zimvie received one (1) uniht, (titanium hexed uniscrew) for evaluation.Visual evaluation test was performed; signs of use was identified.The screw wouldn¿t thread into an in-house implant as intended.Unable to confirm loosening with all the available information.Device history record (dhr) review was completed for the subject lot number 1257729.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1257729 for similar events and no other complaint was identified.Review completed utilizing keywords: dental: functional: loosening and dental: functional: damaged drive feature based on the investigation and risk management file review, the most likely root cause determined from the investigation was customer error.Therefore, based on the available information, a device malfunction did occur.The screw wouldn¿t thread into an in-house implant as intended.The reported drive feature event was confirmed.However, the reported loosening event was non-verifiable with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
TITANIUM HEXED UNISCREW
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key22201617
Report Number0001038806-2025-01363
Device Sequence Number12691384
Product Code NHA
UDI-Device Identifier00844868017318
UDI-Public(01)00844868017318(17)270824(10)1257729
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K072642
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberUNIHT
Device Lot Number1257729
Was Device Available for Evaluation? No
Date Returned to Manufacturer05/22/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic